Communications in Mathematical Physics

Dimensional renormalization and the action principle

P. Breitenlohner and D. Maison

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 52, Number 1 (1977), 11-38.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900439

Mathematical Reviews number (MathSciNet)
MR0426663

Subjects
Primary: 81.32

Citation

Breitenlohner, P.; Maison, D. Dimensional renormalization and the action principle. Comm. Math. Phys. 52 (1977), no. 1, 11--38. https://projecteuclid.org/euclid.cmp/1103900439


Export citation